MathSciNet Relay Station
MathSciNet bibliographic data
MR2831392 93C55 (39A20 93D21)
Mao, Wei-Jie An LMI approach to $\scr D$-stability and $\scr D$-stabilization of linear discrete singular system with state delay. Appl. Math. Comput. 218 (2011), no. 5, 1694–1704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement